# SDR MWEA030431

- Difficulty date: October 23, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 78,403 hours, 64,101 cycles
- Engine: Pwa JT8D*
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 99184808
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HAS DAMAGE AT INBOARD TRAILING EDGE 1INCH X .5000 HOLE IN TOP SKIN.   EXTERNAL SKIN REPAIR.
